Alert archive / Florida / Gale Warnings in 2016
Gale Warning 1, NWS Miami, FL
NWS Miami, FL issued this gale warning at Jan 16, 2016, 5:10 PM EST. It took effect at Jan 17, 2016, 1:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 5:10 PM EST (22:10 UTC)
- In effect from
- Jan 17, 2016, 1:00 AM EST
- Expired
- Jan 17, 2016, 3:41 PM EST
- In force
- 15 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
878 WHUS72 KMFL 162210 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 510 PM EST SAT JAN 16 2016 AMZ650-651-670-671-GMZ656-657-676-170615- /O.NEW.KMFL.GL.W.0001.160117T0600Z-160118T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 510 PM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-630-170615- /O.NEW.KMFL.SC.Y.0003.160117T0600Z-160118T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 510 PM EST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY. * WINDS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
964 WHUS72 KMFL 170605 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 105 AM EST SUN JAN 17 2016 ...STRONG LOW PRESSURE WILL MOVE FROM THE GULF OF MEXICO TO ACROSS NORTH FLORIDA EARLY SUNDAY MORNING, CAUSING STRONG WINDS AND POSSIBLE SEVERE THUNDERSTORMS... AMZ650-651-670-671-GMZ656-657-676-171500- /O.CON.KMFL.GL.W.0001.000000T0000Z-160118T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 105 AM EST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-630-171500- /O.CON.KMFL.SC.Y.0003.000000T0000Z-160118T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 105 AM EST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
706 WHUS72 KMFL 171500 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1000 AM EST SUN JAN 17 2016 ...STRONG LOW PRESSURE SYSTEM MOVING OFF THE SOUTHEAST U.S. COAST THIS MORNING ALONG WITH TRAILING FRONT MOVING OFF THE SOUTHEAST FLORIDA COAST CAUSING STRONG WINDS IN ITS WAKE ACROSS THE SOUTH FLORIDA WATERS... AMZ650-651-670-671-GMZ656-657-676-180000- /O.CON.KMFL.GL.W.0001.000000T0000Z-160118T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1000 AM EST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 TO 40 KTS. SEAS 7 TO 10 FEET AND OCCASIONALLY HIGHER PARTICULARLY ACROSS GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS EITHER SUSTAINED OR ON FREQUENT GUSTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-630-180000- /O.CON.KMFL.SC.Y.0003.000000T0000Z-160118T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 1000 AM EST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
759 WHUS72 KMFL 172041 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 PM EST SUN JAN 17 2016 AMZ650-651-670-671-GMZ656-657-676-180445- /O.CAN.KMFL.GL.W.0001.000000T0000Z-160118T0000Z/ /O.EXB.KMFL.SC.Y.0003.000000T0000Z-160118T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 341 PM EST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE UNTIL EARLY EVENING...THEN SUBSIDING TO NEAR 15 KNOTS THROUGH EARLY MONDAY. GULF SEAS 7 TO 10 FEET EVENING SUBSIDING TO NEAR 7 FEET EARLY MONDAY. ATLANTIC SEAS 6 TO 8 FEET EVENING SUBSIDING TO 5 TO 6 FEET EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-180445- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-160118T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 341 PM EST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...NORTHWEST 20 TO 23 KNOTS SLOWLY SUBSIDING INTO EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Jan 16, 5:02 PM EST, 8 minutes earlier.
Area forecast discussion, Jan 16, 5:02 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EST SAT JAN 16 2016
.SYNOPSIS...
LOW PRESSURE PASSING TO THE NORTH WILL BRING THE RISK FOR SEVERE
THUNDERSTORMS LATE TONIGHT AND SUNDAY. A COLD FRONT WILL BRING
DRIER AND COOLER CONDITIONS FOR THE REMAINDER OF THE WEEKEND THEN
WELL INTO NEXT WEEK.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SEASONABLY MILD DAY CONTINUES IN SOUTH FLORIDA...WITH TEMPERATURES
IN THE MID TO UPPER 70S AND LIGHT SOUTHERLY WINDS. HINTS OF THE
ENSUING WEATHER CHANGES ALREADY APPEARING IN THE FORM OF NORTHWARD
SPREADING STRATOCU DECK IN MIAMI-DADE COUNTY AND EVERGLADES. HIGH
PRESSURE RESIDING OVERHEAD WILL QUICKLY EXIT TO THE EAST THIS
EVENING.
SFC CYCLOGENESIS OCCURRED EARLY TODAY ALONG MIDDLE TX COAST AND
LOW PRESSURE CLEARING DEPICTED ON VSBL SATELLITE LATE THIS AFTN IN
NW GULF...WHERE SIGNIFICANT CONVECTION HAS FIRED. THIS ACTIVITY
WILL RAPIDLY MOVE TOWARD FLORIDA IN THE NEXT 9 TO 12 HOURS. AHEAD
OF THE LOW...SOUTHERLY FLOW WILL INCREASE OVER SOUTH FLORIDA AND
FRIDAYS FRONT WILL RETREAT BACK INTO THE REGION AS A WARM FRONT
LATE TONIGHT. THEN SUNDAY...THE COLD-FRONT AND ASSOCIATED
CONVECTION WILL CROSS SOUTH FLORIDA BEGINNING DAYBREAK AND
DEPARTING BY MID-AFTERNOON.
SPC HAS HIGHLIGHTED MOST OF SOUTH FLORIDA IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS /IN THE FORM OF DAMAGING WINDS AND TORNADOES/
TONIGHT AND SUNDAY...IN SEVERAL CONSECUTIVE OUTLOOKS. ALTHOUGH
MOST IDEAL MID/UPPER LEVEL SUPPORT/DYNAMICS WILL RESIDE CLOSER TO
THE LOPRES TRACK /CNTRL AND NRN PENINSULA/ PLENTY OF FAVORABLE
ENVIRONMENTAL CONDITIONS ARE EXPECTED TO EVOLVE OVER SOUTH FLORIDA
BY LATER TONIGHT. A 100 KT JET STREAK ASSOCIATED WITH
SUBTROPICAL/SRN JET WILL RESIDE NEAR/JUST NORTH OF REGION...AND
DEEP LAYER WIND SPEEDS WILL BE VERY HIGH...PERHAPS EVEN REACHING
50 KT DOWN TO H9. THIS WILL RESULT IN BULK SHEAR VALUES AS HIGH AS
60 KT. LLVL SRH VALUES BETWEEN 200 AND 400 M^2/S^2 WILL BE MORE
THAN SUFFICIENT FOR ROTATING UPDRAFTS...AND THE AFOREMENTIONED
INGREDIENTS WILL SUPPORT STRONG WINDS REACHING THE SURFACE IN ANY
SIGNIFICANT DOWNDRAFTS/OUTFLOW. ADDITIONALLY...INSTABILITY
/MUCAPE UP TO 1 KJ/KG WILL BRING GOOD LIFT...AND MOISTURE SURGING
NORTHWARD /PWATS NEAR 2 IN/ WILL COMPLETE INGREDIENTS NEEDED FOR
STRONG CONVECTION. DISCRETE CONVECTION...ASSOCIATED WITH THE WARM
FRONT AND SUBSEQUENT WAA...IS QUITE POSSIBLE AFTER 2AM IN THE
SW...SPREADING NEWD IN THE PRE-DAWN HOURS. THIS ACTIVITY WILL
ENCOUNTER THE HIGHEST LOW-LEVEL SHEAR...THUS TORNADO RISK IS
CLEARLY WORTH MENTIONABLE.
THE EVOLVING SQUALL LINE OVER NW GULF ASSOCIATED WITH THE COLD
FRONT WILL BE FULLY MATURE NEAR DAWN WHEN IT APPROACHES GULF
COAST. THIS WILL PASS THROUGH THE REGION THROUGH AT LEAST
NOON...BRINGING RISK FOR DAMAGING WINDS AND PSBLY QLCS ORIENTED
TORNADOES.
SYNOPTIC WIND FIELDS...ESPECIALLY AHEAD OF THE LINE...WILL BE
UNUSUALLY STRONG. SSW WINDS 25-35 MPH WITH GUSTS TO 45 MPH CANT BE
RULED OUT ACROSS THE REGION...AND A WIND ADVISORY IS NECESSARY.
THE SW WINDS ALONG THE GULF COAST WILL LIKELY BRING DEADLY RIP
CURRENTS...MINOR COASTAL FLOODING...AND POTENTIAL BEACH
EROSION/HIGH SURF...PARTICULARLY IF MODEL-FORECAST STORM SURGE OF
AROUND 2 FT MATERIALIZES. FOR THESE REASONS...GULF COAST IS IN
HIGH RIP CURRENT RISK AND MINOR COASTAL FLOOD THREAT THROUGH
SUNDAY.
CONVECTION SHOULD QUICKLY MOVE OUT OF COASTAL WATERS SUNDAY
AFTERNOON...LEAVING DRY AND STABLE CONDITIONS IN PLACE FOR THE
REMAINDER OF SHORT TERM. HIGH PRESSURE WILL BUILD IN FROM THE
MISSISSIPPI VALLEY...LIKELY ADVECTING THE COOLEST AIR OF THE
SEASON IN FOR SUNDAY OR MONDAY NIGHTS.
.LONG TERM /TUESDAY THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL CONTINUE TO DOMINATE...THOUGH GRADUALLY MOVE
EASTWARD DURING THE WEEK. WITH SUBTROPICAL JET OVERHEAD THROUGH
THE WEEK...MINOR SHORTWAVE TROUGHS WILL PASS OVER THE REGION. VOID
OF MOISTURE OR INSTABILITY...ONLY IMPACT SHOULD BE PERIODS OF CI
CLOUDS. FLOW TURNS NELY BY MIDWEEK...THEN SOUTH BY FRIDAY IN
ADVANCE OF ANOTHER LOW/COLD FRONT EXPECTED TO MOVE THROUGH THE
REGION FRIDAY. WILL BE MONITORING THIS SYSTEM FOR CONVECTIVE
POTENTIAL OVER THE COMING DAYS. TEMPERATURES THROUGH THE EXTENDED
PERIOD WILL GENERALLY BE A FEW DEGREES BELOW AVERAGE FOR JANUARY.
&&
.AVIATION...
VFR THROUGH THIS AFTERNOON. AREA OF LOW PRESSURE MOVING INTO THE
CENTRAL GULF OF MEXICO TONIGHT, WILL PUSH A WARM FRONT NEAR SW FL
AROUND MIDNIGHT. SHOWERS WELL AHEAD OF THIS BOUNDARY ARE EXPECTED
INITIALLY, BEFORE THUNDERSTORMS FOLLOW. APF IS LIKELY TO BE THE
FIRST TERMINAL IMPACTED WITH HEAVIER SHOWERS AND THUNDERSTORMS
NEAR THE END OF THE TAF PERIOD, WITH OTHER TERMINALS SEEING
ACTIVITY JUST OUTSIDE THE TAF PERIOD. SOME STORMS MAY BE SEVERE SO
GUSTY WINDS AND IFR CIG/VIS ARE POSSIBLE ALL TERMINALS INTO SUNDAY
MORNING.
&&
.MARINE...
SEVERE THUNDERSTORMS...INCLUDING WATERSPOUTS...POSSIBLE TONIGHT
THROUGH FRIDAY AFTERNOON AS COLD FRONT MOVES THROUGH THE WATERS.
WINDS ON BOTH SIDES OF THE FRONT WILL BE QUITE STRONG...WITH GUSTS
TO 40 KT LIKELY FOR ALL OPEN WATERS. GALE WARNING HAS BEEN ISSUED
FOR GULF AND ATLANTIC WATERS...EXCLUSIVE OF BISCAYNE BAY.
THERE...AS WELL AS LAKE OKEECHOBEE...A SMALL CRAFT ADVISORY HAS
BEEN ISSUED THROUGH 0Z MONDAY. HAZARDOUS MARINE CONDITIONS MAY
PERSIST THROUGH MONDAY.
BEHIND THE FRONT...HIGH PRESSURE BUILDS TOWARD THE
WATERS...BRINGING EXTENDED PERIOD OF DRY CONDITIONS AND NORTHERLY
WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 68 77 53 70 / 60 80 10 10
FORT LAUDERDALE 70 78 54 71 / 50 70 10 10
MIAMI 69 80 56 72 / 50 70 10 10
NAPLES 67 72 51 66 / 80 70 10 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 1 AM TO 7 PM EST SUNDAY FOR FLZ063-066>075-
168-172>174.
HIGH RIP CURRENT RISK FROM 1 AM EST SUNDAY THROUGH SUNDAY
EVENING FOR FLZ069-075.
AM...GALE WARNING FROM 1 AM TO 7 PM EST SUNDAY FOR AMZ650-651-670-671.
SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST SUNDAY FOR AMZ610-630.
GM...GALE WARNING FROM 1 AM TO 7 PM EST SUNDAY FOR GMZ656-657-676.
&&
SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...60/BDHazardous weather outlook, Jan 16, 9:37 AM EST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 937 AM EST SAT JAN 16 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 170245- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 937 AM EST SAT JAN 16 2016 ...STRONG TO SEVERE THUNDERSTORMS LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: STRONG TO SEVERE THUNDERSTORMS ARE FORECAST LATE TONIGHT/EARLY TOMORROW MORNING. THE MAIN THREATS WILL BE LIGHTNING, DAMAGING WIND, AND A SLIGHT RISK OF TORNADOES. WATERSPOUTS: THERE IS A CHANCE FOR WATERSPOUTS FOR ALL SOUTH FLORIDA WATERS LATE TONIGHT. TORNADOES: THERE IS A SLIGHT RISK OF TORNADOES LATE TONIGHT. WIND: STRONG WIND GUSTS OF 40 TO 60 MILES PER HOUR WILL BE POSSIBLE LATE TONIGHT WITH ANY STRONG TO SEVERE THUNDERSTORMS THAT DEVELOP. THE WIND OVER THE COASTAL WATERS MAY GUST TO GALE FORCE BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE GULF COAST WILL SEE THE RIP CURRENT THREAT INCREASE ON SUNDAY. BY THE MIDDLE OF NEXT WEEK, THE ATLANTIC COAST WILL SEE AN INCREASE IN THE THREAT FOR RIP CURRENTS. THUNDERSTORMS ARE LIKELY SUNDAY, MAINLY IN THE MORNING HOURS. THERE IS A SLIGHT CHANCE THAT SOME OF THE THUNDERSTORMS MAY BECOME SEVERE. LIGHTNING...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THREATS WITH THIS ACTIVITY. MINOR FLOODING MAY ALSO OCCUR IN POOR DRAINAGE AREAS. HAZARDOUS MARINE CONDITIONS ARE LIKELY SUNDAY NIGHT DUE TO WINDS AND SEAS. GALE FORCE GUSTS WILL BE POSSIBLE ACROSS THE SOUTH FLORIDA COASTAL WATERS THROUGH THE DAY SUNDAY. SEAS OF 8 TO 10 FEET ARE FORECAST FOR THE GULF WATERS ON SUNDAY. SEAS OF AROUND 7 FEET ARE FORECAST FOR THE OFFSHORE ATLANTIC WATERS BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 11:27 PM EST | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 10 hr |
| Jan 16, 7:44 AM EST | Marine Dense Fog Advisory | MFL | 76 min | |
| Jan 16, 9:02 AM EST | Dense Fog Advisory | MFL | Broward, Miami-Dade | 29 min |
| Jan 16, 5:09 PM EST | Coastal Flood Statement | MFL | Collier, Monroe | 34 hr |
| Jan 16, 5:09 PM EST | Rip Current Statement | MFL | Collier, Monroe | 34 hr |
| Jan 16, 5:10 PM EST | Small Craft Advisory | MFL | 44 hr | |
| Jan 16, 5:15 PM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.